MathSciNet Relay Station
MathSciNet bibliographic data
MR1563688 Contributed Item
Bohnenblust, H. F.; Sobczyk, A. Extensions of functionals on complex linear spaces. Bull. Amer. Math. Soc. 44 (1938), no. 2, 91–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement